Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014 (2014), Article ID 352126, 7 pages
http://dx.doi.org/10.1155/2014/352126
Research Article

Design of Monopole Antenna Based on Fractal Geometry

1Department of Microwave Engineering, Harbin Institute of Technology, P.O. Box 3054, No. 2, Yikuang Street, Nangang District, Harbin, Heilongjiang 150001, China
2Communication Research Center, Harbin Institute of Technology, P.O. Box 3043, No. 2, Yikuang Street, Nangang District, Harbin, Heilongjiang 150001, China

Received 15 August 2013; Revised 18 November 2013; Accepted 11 December 2013; Published 12 January 2014

Academic Editor: Ahmed A. Kishk

Copyright © 2014 Zhao Yuanqing et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhao Yuanqing, Qiu Jinghui, and Wang Wei, “Design of Monopole Antenna Based on Fractal Geometry,” International Journal of Antennas and Propagation, vol. 2014, Article ID 352126, 7 pages, 2014. doi:10.1155/2014/352126